# SDR ASAA2016120521275

- Difficulty date: December 5, 2016
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,935 hours, 915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOODLIGHT ON AFT WINDSCREEN ADJACENT TO LAVATORY D IS MISSING THE LENS.  ACFT GROUNDED.  REPLACED THE LENS AND TESTED THE LIGHT ASSEMBLY IAW AMM 33-51-01-960-801.  OPS NORMAL.
